Alert archive / Wisconsin / Freezing Rain Advisories in 2011
Freezing Rain Advisory 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this freezing rain advisory at Dec 11, 2011, 2:51 PM CST for 9 counties in Wisconsin; 4 counties in Minnesota. It took effect at Dec 12, 2011, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2011, 2:51 PM CST (20:51 UTC)
- In effect from
- Dec 12, 2011, 12:00 AM CST
- Expired
- Dec 12, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Chisago County, MN, Ramsey County, MN, Washington County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS43 KMPX 112051 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 251 PM CST SUN DEC 11 2011 ...ICY CONDITIONS LIKELY LATE TONIGHT AND EARLY MONDAY MORNING... .A FREEZING RAIN ADVISORY HAS BEEN ISSUED FROM MIDNIGHT TONIGHT THROUGH 9 AM MONDAY MORNING FOR THE EAST AND NORTH SIDE OF THE TWIN CITIES...AS WELL AS FOR ALL OF WEST CENTRAL WISCONSIN. FREEZING DRIZZLE IS EXPECTED TO DEVELOP AFTER MIDNIGHT ACROSS THE ADVISORY AREA AND PERSIST THROUGH THE MORNING RUSH HOUR BEFORE CHANGING OVER TO DRIZZLE. A LIGHT ACCUMULATION OF ICE IS LIKELY ON EXPOSED OBJECTS AS WELL AS UNTREATED HIGHWAYS. ALLOW SOME EXTRA TIME TO REACH YOUR DESTINATION WHEN HEADING OUT EARLY MONDAY MORNING. MNZ053-061>063-WIZ014>016-023>028-120500- /O.NEW.KMPX.ZR.Y.0001.111212T0600Z-111212T1500Z/ CHISAGO-ANOKA-RAMSEY-WASHINGTON-POLK-BARRON-RUSK-ST. CROIX-PIERCE- DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...BLAINE...ST. PAUL... STILLWATER...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 251 PM CST SUN DEC 11 2011 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * TIMING...FREEZING DRIZZLE DEVELOPING AFTER MIDNIGHT AND CONTINUING THROUGH EARLY MONDAY MORNING. * ICE ACCUMULATIONS...A LIGHT GLAZE OF ICE IS LIKELY ON EXPOSED OBJECTS. * OTHER IMPACTS...ROADWAYS AND SIDEWALKS MAY BE SLICK AND HAZARDOUS DUE TO THE LIGHT ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ RAH/JPR
2 follow-up statements
652 WWUS43 KMPX 120220 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 820 PM CST SUN DEC 11 2011 ...ICY CONDITIONS LIKELY LATE TONIGHT AND EARLY MONDAY MORNING... .A FREEZING RAIN ADVISORY REMAINS IN EFFECT FOR LATER TONIGHT THROUGH 900 AM MONDAY MORNING...FOR PORTIONS OF WEST CENTRAL WISCONSIN...OR MAINLY NORTH AND EAST OF INTERSTATE 94 CORRIDOR. FREEZING DRIZZLE IS EXPECTED TO DEVELOP AFTER MIDNIGHT ACROSS THE ADVISORY AREA AND PERSIST THROUGH THE MORNING RUSH HOUR BEFORE CHANGING OVER TO DRIZZLE. A VERY LIGHT ACCUMULATION OF ICE IS LIKELY ON EXPOSED OBJECTS AS WELL AS UNTREATED ROAD SURFACES. ALLOW SOME EXTRA TIME TO REACH YOUR DESTINATION WHEN HEADING OUT EARLY MONDAY MORNING. MNZ053-061>063-WIZ014-023>026-120330- /O.CAN.KMPX.ZR.Y.0001.111212T0600Z-111212T1500Z/ CHISAGO-ANOKA-RAMSEY-WASHINGTON-POLK-ST. CROIX-PIERCE-DUNN-PEPIN- INCLUDING THE CITIES OF...CENTER CITY...BLAINE...ST. PAUL... STILLWATER...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN 820 PM CST SUN DEC 11 2011 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE FREEZING RAIN ADVISORY. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT ICE ACCUMULATION IS ANTICIPATED OVERNIGHT OR DURING MORNING COMMUTE MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE THE FREEZING MARK OR FALL BRIEFLY BELOW IT BEFORE DAYBREAK MONDAY. $$ WIZ015-016-027-028-121030- /O.CON.KMPX.ZR.Y.0001.111212T0600Z-111212T1500Z/ BARRON-RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 820 PM CST SUN DEC 11 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... A FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * TIMING...FREEZING DRIZZLE DEVELOPING AFTER MIDNIGHT AND CONTINUING THROUGH EARLY MONDAY MORNING. * ICE ACCUMULATIONS...A LIGHT GLAZE OF ICE COULD OCCUR ON UNTREATED SURFACES. * OTHER IMPACTS...ROADWAYS AND SIDEWALKS MAY BECOME SLICK AND HAZARDOUS DUE TO THE LIGHT ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
661 WWUS43 KMPX 121030 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 430 AM CST MON DEC 12 2011 ...ICY CONDITIONS STILL POSSIBLE EARLY THIS MORNING... .A FREEZING RAIN ADVISORY REMAINS IN EFFECT THIS MORNING FOR PORTIONS OF WEST CENTRAL WISCONSIN...OR MAINLY NORTH AND EAST OF INTERSTATE 94 CORRIDOR. LIGHT DRIZZLE IS EXPECTED THIS MORNING AND EVEN THOUGH THE AIR TEMPERATURE IS ABOVE FREEZING IN MANY PLACES...THE PAVEMENT TEMPERATURES ARE NEAR OR BELOW FREEZING DUE TO THE FROST IN THE GROUND. THIS IS LEADING TO SLICK ROADS ACROSS PORTIONS OF WESTERN WISCONSIN. ALLOW SOME EXTRA TIME TO REACH YOUR DESTINATION WHEN HEADING OUT THIS MORNING. WIZ015-016-027-028-121500- /O.CON.KMPX.ZR.Y.0001.000000T0000Z-111212T1500Z/ BARRON-RUSK-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 430 AM CST MON DEC 12 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...FREEZING DRIZZLE POSSIBLE THIS MORNING. * ICE ACCUMULATIONS...A LIGHT GLAZE OF ICE COULD OCCUR ON UNTREATED SURFACES. * OTHER IMPACTS...ROADWAYS AND SIDEWALKS MAY BECOME SLICK AND HAZARDOUS DUE TO THE LIGHT ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this freezing rain advisory went out at Dec 11, 2:12 PM CST, 39 minutes earlier.
Area forecast discussion, Dec 11, 2:12 PM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 212 PM CST SUN DEC 11 2011 .DISCUSSION... A VERY STRONG SIGNAL THAT MOST OF THE PRECIPITATION WILL BE IN THE FORM OF LIQUID THROUGH MOST OF THE FORECAST PERIOD FROM TONIGHT...THRU THURSDAY MORNING. A MAJOR PROBLEM IS WHETHER TEMPS WILL REMAIN NEAR OR SLIGHTLY ABV FREEZING DURING THE PRECIPITATION EVENT...AND KEEP MOST OF THE FREEZING PRECIPITATION TO A MINIMAL. STRONG SURGE OF VERY WARM TEMPS/MOISTURE ADV NE ACROSS THE SE 1/2 OF THE FA...BASICALLY WHERE THE SNOW COVER IS CURRENTLY. WITH DEW POINTS RISING OR ABV FREEZING THRU TONIGHT...THERE IS A CONCERN THAT MOST OF THE PRECIPITATION WILL BE IN THE FORM OF DRIZZLE/LT RA AND NOT FREEZING DRIZZLE/FZRA. MOST OF THE MODEL GUIDANCE HAS NO CLUE ON CURRENT TRENDS OF THESE DEW POINTS...AND MOST MODELS WANT TO LOWER THESE DEW POINTS TO THE UPPER 20S BY MIDNIGHT/EARLY MORNING MONDAY. THIS WOULD CHG ANY TYPE -DZ/-RA OVER TO FREEZING DRIZZLE OR FREEZING RAIN. THE BEST SCENARIO IS TO CONTINUE AREAS NORTH OF WEST OF THE TWIN CITIES IN ALL FREEZING PRECIPITATION BASED ON LOWER RH VALUES/LESS CLD CVR AND THE FACT THAT WNDS WILL DIE OFF AFT SUNSET...TEMPS WILL LIKELY LOWER TO THE UPPER 20S. EAST AND SOUTH OF THE TWIN CITIES...WILL LIKELY SEE STEADY TEMPS THRU MOST OF THE NIGHT...WHICH MEANS LESS LIKELY OF FREEZING PRECIPITATION OR A VERY SMALL CHC OF ANYTHING ACCUMULATING. WILL MAINTAIN CURRENT WX GRIDS BASED ON THIS SCENARIO. A FREEZING RAIN ADV WILL LIKELY BE ISSUED THIS AFTN...OR THIS EVENING BASED ON CURRENT MODEL TRENDS/OBS. THE AREA OF MOISTURE/LIFT ASSOCIATED WITH THE DRIZZLE/FREEZING DRIZZLE OVERNIGHT WILL LIKELY BE SHORT LIVED AND MAINLY IN THE MORNING AS THIS SYSTEM MOVES RAPIDLY NE ACROSS THE GREAT LAKES. AS STATED BEFORE...THERE REMAINS A VERY STRONG SIGNAL THAT MOST OF THE PRECIPITATION WILL BE IN THE FORM OF LIQUID THRU MOST MON/TUE/WED BEFORE A COLD FRONT FINALLY MOVES ACROSS THE AREA WED NIGHT/THU MORNING. ALTHOUGH MODELS TRY TO ADVERTISE ICE PELLETS OR LT SNOW ON THE ONSET OF THE MID WEEK EVENT...CRITICAL ICE FORMATION OF TEMPS LOWER THAN -12C ARE NOT INDICATED WHICH MEANS...UNTIL DEEPER MOISTURE ADV INTO THE REGION...EXPECT MOSTLY DRIZZLE/LT RAIN...OR FREEZING RAIN. ALTHOUGH THE GFS HAS COME MORE IN LINE WITH THE EC ON THE MID WEEK SYSTEM...THERE REMAINS SOME DIFFERENCES IN TERMS OF MOISTURE AND THICKNESS VALUES WHICH WILL BE CRITICAL IN THE FORMATION OF SNOW. BASED ON TRENDS AND HOW THE OVERALL SHRTWV AND JETS ENERGY PHASES TOGETHER...WILL INCREASE TO LIKELY/CATEGORICAL FOR AREAS ACROSS THE SE 1/2 OF THE FA...WITH HIGH CHC IN THE WEST. THERE REMAINS SOME DIFFERENCES ON WHERE THE -SN/RA LINE WILL FORM...SO KEPT A MIXTURE IN THE WEST...AND ALL RAIN...UNTIL WED NIGHT FOR THE EAST. AS TEMPS REMAIN NEAR THE FREEZING MARK THROUGH MOST OF THE PERIOD...DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS...ESPECIALLY SINCE THE HIGHEST QPF AMOUNTS WILL BE IN THE EAST. NO SIGNIFICANT WX EXPECTED PAST THU...WITH ANOTHER COOL PERIOD EXPECTED BEYOND DAY 5. ONE ITEM TO NOTE BASED ON THE CIPS /COLD SEASON ANALOG GUIDANCE/ FROM SLU. IS A FAIRLY STRONG SIGNAL OF VERY LOW SNOWFALL POSSIBILITIES AND HIGHER THAN NORMAL ON THE CHC OF FREEZING PRECIPITATION DURING WED EVENT. THE HIGHEST PROBABILITY OF A SIMILAR EVENT IN THE PAST WAS DECEMBER 21 1984 WHICH INDICATED SEVERAL DAYS OF -FZRA AND A SHORT DURATION OF LT SNOW AT THE VERY END WITH AMOUNTS OF 1-2 INCHES. ..JLT.. && .AVIATION... /18Z TAF ISSUANCE/ IFR CEILINGS ACROSS SOUTH CENTRAL MN CONTINUE MOVING NORTHEAST TOWARDS THE TWIN CITIES. LEADING EDGE IS MOVING UP THE MN RIVER VALLEY NEAR 25 KNOTS AND IS CURRENTLY ABOUT 20 MILES SW OF KMSP. THE STRONG SW LOW LEVEL WINDS OFF THE BUFFALO RIDGE ARE CAUSING DOWNSLOPE CONDITIONS WITH THE LEADING EDGE OF THE LOW CEILINGS HALTED NEAR A KJYG TO KMML LINE. MOS/LAV GUIDANCE NOT VERY SUPPORTIVE OF THE LOW CEILINGS AND VISIBILITIES THIS AFTERNOON. IN FACT MAV/MET NOT SEEING THESE CONDITIONS AT ALL WITH THE LAV TRYING TO DISSIPATE IT ACROSS SOUTH CENTRAL MN THIS AFTERNOON. RUC AND NAM LOW LEVEL MOISTURE FIELDS PAINT A DIFFERENT PICTURE. AS THE AFTERNOON PROGRESSES THERE WILL BE SOME INCREASE IN LOW LEVEL VERTICAL MOTION ALONG WITH A CONTINUED INFLUX OF LOW LEVEL MOISTURE. THEREFORE...SPREAD CEILINGS UNDER A THOUSAND FEET AND MVFR OR LOWER VISIBILITIES NORTHEAST ACROSS KRWF...KMSP...KRNH AND KEAU DURING THE AFTERNOON AND INTO KSTC AND KAXN THIS EVENING. ONCE THE CEILINGS ARE IN PLACE TONIGHT...IT MAY BE SEVERAL DAYS UNTIL IMPROVEMENT TO VFR OCCURS. THE THREAT FOR FREEZING DRIZZLE OR DRIZZLE TONIGHT REMAINS HIGH ACROSS THE TWIN CITIES AS WELL AS AREAS TO THE EAST AND SOUTH AS A FRONT APPROACHES FROM THE WEST ALONG WITH SUPPORT IN THE MID/UPPER LEVELS OF THE ATMOSPHERE. CURRENT THINKING IS THAT THE TEMPERATURE MAY HAVE A HARD TIME DROPPING MUCH BELOW 32 DEGREES TONIGHT. HOWEVER...WITH SNOW ON THE GROUND AT KMSP...KRNH AND KEAU...DECIDED TO STAY WITH A -FZDZ FORECAST OVERNIGHT AND EARLY MONDAY MORNING (09Z-16Z). STARTED THE PROB GROUP AT 06Z FOR THESE THREE SITES AS WELL. KMSP...CEILINGS BETWEEN 500 AND 900 FEET ARRIVING BY 20Z IF NOT SOONER ALONG WITH VISIBILITY OF 3 TO 5 MILES. CONDITIONS WILL CONTINUE TONIGHT AND MONDAY MORNING. VISIBILITIES WILL LOWER FURTHER TONIGHT INTO THE 1 TO 2 MILE RANGE AS DRIZZLE/FREEZING DRIZZLE DEVELOP. THE PERIOD FROM 06Z TO 12Z IS BEST FOR FREEZING DRIZZLE WITH DRIZZLE MORE LIKELY THEREAFTER. SOUTH TO SOUTHWEST WINDS THIS AFTERNOON 14 TO 20 KNOTS THEN MORE SOUTH AT 6 TO 10 KNOTS TONIGHT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/RAH
Hazardous weather outlook, Dec 11, 12:24 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1224 PM CST SUN DEC 11 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121115- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1224 PM CST SUN DEC 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FREEZING DRIZZLE IS LIKELY ACROSS EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN LATE TONIGHT AND MONDAY MORNING. WHILE MOST OF THE PRECIPITATION SHOULD DEVELOP AFTER MIDNIGHT TONIGHT...THERE COULD ALREADY BE PATCHY DRIZZLE FORMING LATE THIS EVENING. THERE IS STILL A QUESTION AS TO HOW COLD IT WILL GET TONIGHT. CURRENT THINKING IS THAT TEMPERATURES WILL BE HOVERING NEAR THE FREEZING MARK...WITH A MIXTURE OF DRIZZLE AND FREEZING DRIZZLE. TOTAL PRECIPITATION AMOUNTS WILL BE LIGHT. HOWEVER...IT ONLY TAKES A SMALL AMOUNT OF ICE TO CAUSE PROBLEMS ON ROADS AND SIDEWALKS. ICY ROADS ARE POSSIBLE DURING THE MONDAY MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONGER LOW PRESSURE SYSTEM IS EXPECTED TO IMPACT PORTIONS OF MINNESOTA AND WISCONSIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE SYSTEM IS QUITE WARM FOR MID DECEMBER AND SHOULD BRING A MIXED BAG OF PRECIPITATION TO THE AREA...INCLUDING RAIN AND FREEZING RAIN. ACCUMULATING SNOW IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT...ESPECIALLY ACROSS WESTERN AND CENTRAL MINNESOTA. CHECK BACK ON LATER OUTLOOKS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. RAH
Nearby
Freezing Rain Advisories in Wisconsin, 2011Freezing Rain Advisories in Minnesota, 2011Every freezing rain advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.